Jump to content

jari litmanen

Member Since 23 Mar 2014
Offline Last Active May 27 2014 09:58 AM

Topics I've Started

Skin Discoloration Caused By Accutane

10 April 2014 - 01:24 AM

I was on Accutane for six months like ten years ago. I didn't really get any side effects; my skin didn't get overly dry and my liver values were constantly good. Unlucky for me, it didn't get rid of my acne but it made it manageable.

 

Some time after the course, I noticed the skin around my mouth was yellowish. Not extremely so but you could definitely see it if you looked for it. It was only really noticiable in natural lightning. I didn't think much of it back then and forgot about it. Years later my girlfriend mentioned it to me, and I got a bit jumpy and went to see a doctor. I got complete blood work done along with some other tests, but they found absolutely nothing. I was healthy so I just brushed it off again.

 

Now, ten years or so later, I think it might have been caused by Accutane. By coincidence I found a few people with a similar problem and they had all been on the drug.

 

Is there anyone out there who can tell me what it actually is and is there a way to get rid off it? Is it permanent skin discoloration or can I get rid of it with AHA or something? It's far from ruining my life to be honest but if there's anything I could try I would.